# SDR SIMA2018052119009

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 32,585 hours, 30,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 25-23-04.  OPS CHECKED GOOD.
